Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Separable Menger-regular Hausdorff curves are metrizable
HTML articles powered by AMS MathViewer

by J. L. Cornette PDF
Proc. Amer. Math. Soc. 45 (1974), 281-284 Request permission

Abstract:

It is shown that every connected, separable, locally compact and locally peripherally finite Hausdorff space is metrizable.
References
  • Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, Vol. 28, American Mathematical Society, New York, 1942. MR 0007095
  • Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, Vol. 32, American Mathematical Society, New York, N. Y., 1949. MR 0029491
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54E35
  • Retrieve articles in all journals with MSC: 54F20, 54E35
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 281-284
  • MSC: Primary 54F20; Secondary 54E35
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0383366-5
  • MathSciNet review: 0383366